# SDR UPS96420822

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK FLOOR BEAM UPPER CHORD CORRODED AT BS 680 BETWEEN 11 RT/LT.  CORROSION REMOVED ON UPPER CHORD AT BS 680 BETWEEN 11 RT/LT.  UPPER CHORD OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED UPPER CHORD AT BS 680  BETWEEN 11 RT/LT IAW SRM 51-40-04, FIG 1.
